# SDR ERAA062924

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N562EH
- Make and model: Skrsky S61N
- Aircraft serial: 61257
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: S611026400041
- Condition: Stiff
- Location: Main Rotor
- Part time: 35 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER REMOVED FROM AIRCRAFT DUE TO BEING STIFF.
